# SDR ASAA2023062943799

- Difficulty date: June 29, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,748 hours, 778 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW (L2 WINDOW) OVERHEAT LIGHT ILLUMINATED IN CRUISE. PER QRH HEAT SELECTED OFF FOR 5 MINUTES, THEN BACK ON. NORMAL OPERATION THEREAFTER. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 30-41-00-41-00-810-835. INITIAL EVALUATION PASSES.
